# SDR VNAA2016012400024

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 2,475 hours, 2,230 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Channel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, WHILE IN CRUISE, THEY RECEIVED A STABILIZER CHANNEL 1 INOPERATIVE MESSAGE.  THEY DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CYCLED SYSTEM CIRCUIT BREAKERS AND COMPLIED WITH SELF TEST OF SPOILER STABILIZER  CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
